# SDR SCNA96072

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC1505100612
- Condition: Damaged
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUR HOLES WERE PARTLY DRILLED INTO THE UPPER SURFACE OF A FLOOR BEAM AT BS 360, LBL 6.  REMOVED THE DRILL MARKED AREA, FABRICATED AND INSTALLED A REPAIR IN ACCORDANCE WITH B727 SRM 53-10-08.
